# SDR ASOA201804137060

- Difficulty date: April 11, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 37,897 hours, 29,467 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LEADING EDGE HAS DAMAGE AT THE SCREW HOLES ON LOWER SIDE.  CONTOURED THE AREA BY COLD FORMING.  INSTALLED DIMPLED WASHER IAW ETD2018-145-037750.
